# SDR SWIA200616100

- Difficulty date: January 2, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N952SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7805
- Aircraft time: 6,488 hours, 5,755 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1910
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 7,014 hours, 6,197 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CHECK, GOT FLAPS FAIL CAUTION.  REPLACED LT BPSU IAW 27-51-10.  OPERATIONAL CHECK GOOD.
